# SDR FDEA202202030193

- Difficulty date: February 3, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 91,177 hours, 21,044 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE LOWER MOUNT OUTBOARD HOLE   BORE FOUND CORROSION. CORROSION AT RIGHT WING  -WING SIDE OUTBOARD FLAP OUTBOARD HINGE LOWER MOUNT   OUTBOARD HOLE BORE(#3 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM57-  44-09. SHOULDER BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM57-  44-09 AND EA#1-5750-T0306918 B PART 3 STEP 1. TITLE: WINGS- FLIGHT SURFACES- RH WING-   OUTBD FLAP OUTBD HINGE (WING SIDE)-CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR   PER GMM6-2-100.REFER TO SNRM #N00161 ATTACHED EA#1-5750-T0306918 B PART 3 FOR   DETAILS.
